Properties of placement type: Relative strong pseudocompactness
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 28-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a5,
author = {A. V. Arkhangel'skii and M. M. Genedi Khamdi},
title = {Properties of placement type: {Relative} strong pseudocompactness},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {28--30},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a5/}
}
TY - JOUR AU - A. V. Arkhangel'skii AU - M. M. Genedi Khamdi TI - Properties of placement type: Relative strong pseudocompactness JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1992 SP - 28 EP - 30 VL - 193 UR - http://geodesic.mathdoc.fr/item/TM_1992_193_a5/ LA - ru ID - TM_1992_193_a5 ER -
A. V. Arkhangel'skii; M. M. Genedi Khamdi. Properties of placement type: Relative strong pseudocompactness. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 28-30. http://geodesic.mathdoc.fr/item/TM_1992_193_a5/